# SDR DL73K010361

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 36,904 hours, 30,727 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130001008
- Part serial: 2804
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE LIGHT ILLUMINATED ON CLIMBOUT OF FLL.  LAV SMOKE ALARM, POM PROCEDURE COMPLETED.  DIVERTED TO MCO.  LAV SMOKE LIGHT WENT OUT AFTER 13 MIN.  CHECKED BOTH LAV TEMP PLATE INDICATORS.  NO OVERHEAT INDICATED BOTH LAV EXT BOTTLES SEALED.  FOUND 2 WIRES ON FWD LAV DET TEST SWITCH OFF AND 2 LOOSE.  REINSTALLED WIRES REPLACED BOTH LAV SMOKE DETECTORS AS A PRECAUTION BOTH TEST OK.
